# SDR HEEA966459

- Difficulty date: January 15, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N60951
- Make and model: Snias AS350B2
- Aircraft serial: 2771
- System (JASC): 7110 · Engine Cowling System
- Part: Fastener
- Part number: TL100AXE12L55
- Condition: Excess Worn
- Location: Cowl
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FASTENER  IS WORN EXCESSIVELY.  HINGE WORN AND LATCH HOOK WORN. REPLACED WITH SERVICEABLE LATCH ASSEMBLY.
